Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On models of $U_q(sl(2))$ and $q$-Appell functions
using a $q$-integral transformation


Author: Vivek Sahai
Journal: Proc. Amer. Math. Soc. 127 (1999), 3201-3213
MSC (1991): Primary 33D80, 81R50
Published electronically: April 28, 1999
MathSciNet review: 1616625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss few models of the quantum universal enveloping algebra of $sl(2)$ from the special function point of view. Two sets of such models are given, one acting on the space of $_1\phi _0$ functions while the other on the space of $q$-Appell functions. These models are closely related through a $q$-integral transformation. Some interesting identities are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 33D80, 81R50

Retrieve articles in all journals with MSC (1991): 33D80, 81R50


Additional Information

Vivek Sahai
Email: vsahai@hotmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04978-3
PII: S 0002-9939(99)04978-3
Received by editor(s): January 15, 1998
Published electronically: April 28, 1999
Additional Notes: The author is thankful to University Grants Commission, India, for the award of a Visiting Associateship
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society